# SDR MWEA050102

- Difficulty date: August 31, 2005
- Submitted: September 6, 2005
- Operation: Air carrier
- Aircraft: N601ME
- Make and model: Doug MD-88
- Aircraft serial: 49762
- Aircraft time: 56,642 hours, 19,667 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 5930583231
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN LANDING GEAR INBOARD DOOR IS CRACKED ON THE INNER SURFACE AT THE FORWARD INBOARD CORNER.  FABRICATED AND INSTALLED DOUBLER.
